Annals of Statistics
- Ann. Statist.
- Volume 31, Number 2 (2003), 560-585.
Distributional results for means of normalized random measures with independent increments
We consider the problem of determining the distribution of means of random probability measures which are obtained by normalizing increasing additive processes. A solution is found by resorting to a well-known inversion formula for characteristic functions due to Gurland. Moreover, expressions of the posterior distributions of those means, in the presence of exchangeable observations, are given. Finally, a section is devoted to the illustration of two examples of statistical relevance.
Ann. Statist., Volume 31, Number 2 (2003), 560-585.
First available in Project Euclid: 22 April 2003
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Regazzini, Eugenio; Lijoi, Antonio; Prünster, Igor. Distributional results for means of normalized random measures with independent increments. Ann. Statist. 31 (2003), no. 2, 560--585. doi:10.1214/aos/1051027881. https://projecteuclid.org/euclid.aos/1051027881